# SDR COMA9610099

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 2025000002
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKAGE ON LEFT MLG STRUT.  REPLACED BROKEN LINE SWIVEL FITTING.
